Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Buscopan Cramps Relief is an excellent solution for relief of belly contractions, stomach ache, gasoline, diarrhoea or constipation, or period spasm, and bladder spasm. Buscopan comes in pills that work at easing severe contractions and other symptoms in 15 minutes of taking it.
Buscopan cramp relief is a beneficial medicine that can deal with all the issues mentioned above and considering that it's available for purchase without the need of a prescription, Buscopan cramp relief is a medicine you can rely on. Although there are some precautions one must take before taking it, be sure to check the ingredients and make sure the isn't any risk of allergies. You should also not give Buscopan cramp relief to children under the age of 6 years as a child is not developed enough to handle the medicine. Make sure to supervise when giving the medication to children between the ages of 6 - 12.
Buscopan cramp relief can be easily purchased online from most online pharmacies, and since you don't need a prescription, you can buy the medicine as soon as you need it. Although it is advised that you consult your doctor if the medicine is a child between the ages of 6 - 12.
Buscopan cramp relief comes in packages of 20, 40, and 60 tablets, and its dosage depends on how the person taking medicine reacts to the treatment, whether the symptoms at hand have reduced. For adults and children over the age of 12, it's best to take 2 tablets 4 times a day and for children between the ages of 6 - 12, they should 1 tablet 3 times a day.
It is not advised to take medicine for more than 2 weeks, so in the case that your symptoms have not improved with the medication, you should urgently consult your doctor.
Before any use, please read the instructions given in the package, if you have any other doubts, do not hesitate to ask your doctor or a pharmacist. Buscopan cramp relief tablets are for oral administration only. As previously mentioned above, do not take medicine for more than 2 weeks. Please do not crush or chew the tablet, swallow the tablet whole with water, it is that simple. In the case that you take more than the recommended amount, please talk to your doctor or go to a hospital right away. Take the medicine pack with you.
The way Buscopan cramp relief works is via its main active ingredient - hyoscine butylbromide, which is a type of medicine called an antispasmodic. This medicine is used for smooth muscle relaxation. It is especially helpful as it relaxes the tubular organs of the gastrointestinal tract. Hyoscine Butylbromide works by relaxing the muscles found in the walls of the intestines, stomach, bowel, bile duct, and genito-urinary tract. These muscles, that are called involuntary, contract and relax without our control and normally, one isn't aware of this happening. Although, when these muscles spasm, it causes pain. This is where the Hyoscine Butylbromide comes into play, relaxing the muscle and thus reducing the painful cramps.
This entirely depends on how the individual takes to the medicine and how serious the conditions were in the first place. You should take medicine until the symptoms have disappeared although you should not take medicine for more than 2 weeks, as this is the recommended limit. If symptoms haven't gone after 2 weeks, please consult your doctor as this could be something more nefarious.
Like every medicine, Buscopan cramp relief does come with side effects. However, this medicine has had an excellent track record of the side effects being relatively uncommon compared to other medication.
The most common side effects that can be caused by Buscopan cramp relief that affects 1in 1000 people are the following: Fast heartbeat (Tachycardia), Dry mouth, Blurred vision (please do not drive if affected), small blisters on the hands and feet (Drydrosis), and allergic reactions such as hives or itching.
The rare side effects that are caused by Buscopan cramp relief that affects 1 in 10000, if these side effects do occur, please stop using Buscopan cramp relief and see a doctor right away as these are dangerous. They are the following: Difficulty passing urine (urinary retention). Symptoms of an allergic reaction like swelling on the face, lips, throat, if you are having difficulty breathing, if you feel faint or if you feel like you’re going to collapse. A red and painful, possibly combined with a headache, loss of vision, seeing haloes around lights. These symptoms are caused by increased pressure in the eyeball and it requires an urgent investigation by your doctor.
You shouldn't take Buscopan cramp relief if you are allergic to any of the active or secondary ingredients as these could cause a severe allergic reaction. You shouldn't take this medicine in case you can't digest some sugars (such as lactose). You also shouldn't give this medication to any child that is under the age of 6 years. Also, if you are pregnant, likely to get pregnant or are breastfeeding, it is not recommended that you take this medicine, but if you have any inquiries, you should consult your doctor.
A primary difference between Buscooan cramp relief and Colpermin is that despite the active ingredients in Buscopan being hyoscine Butylbromide, Colpermin’s active ingredient is actually peppermint oil.
A secondary difference between Buscopan and Colofac is that you can buy Buscopan without the need of a prescription while a Colofac can only be purchased with a prescription.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
11 August 2020